# SDR 98FDEA00646

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Failed
- Location: E & E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-246 ON CLIMB-OUT, LOST CAPT AIRSPEED CAPT ALT, GPWS, ALT ALERTER, TRANSPONDER NR 1, & MODE C IN BOTH TRANSPONDER & AUTOPILOT.  REMOVED AND REPLACED DADC PER BOEING 727 MM CHAPTER 34-12-11.  OPER CKS NORM.  AUTOPILOT DOWNGRADED TO CK CAT 2 STATUS.  A/C DOWNGRADED TO NOT CAT 2 STATUS.
